Structurally stable quadratic foliations

Xavier Jarque, Jaume Llibre, Douglas S. Shafer

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We characterize the elements of Fn, the set of polynomial vector fields on the plane of degree at most n without finite singular points, that are structurally stable with respect to perturbations within Fn for n ≤ 2. We do so with respect to each of the two natural definitions of stability in this setting. Copyright © 2008 Rocky Mountain Mathematics Consortium.
Original languageEnglish
Pages (from-to)489-530
JournalRocky Mountain Journal of Mathematics
Volume38
DOIs
Publication statusPublished - 1 Jan 2008

Keywords

  • Phase portraits
  • Quadratic foliations
  • Quadratic vector fields
  • Structural stability

Fingerprint Dive into the research topics of 'Structurally stable quadratic foliations'. Together they form a unique fingerprint.

Cite this